Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Side effect of Micronor birth control

I have been on Micronor birth control for 6 months now after being on the IUD for 5 years. I felt great on the IUD, just did not want to get another one. The problem I am having on the Micronor is that I am experiencing anxiety , depression , and fatigue. I did not feel this way prior to taking it. I take it at the same time every night. I was on Micronor before after my children were born and I felt the exact same way, I just thought it was Postpartum. Could this really be the cause?
Asked On : Sun, 6 Mar 2011
Answers:  2 Views:  668
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
OBGYN 's  Response
The problems you are stating could be because of pills, so have a consultation with family planning doctor and choose other method of contraception. Check your thyroid status as well, these problems are seen in hypothyroid patients as well.

Best wishes,
Answered: Mon, 7 Mar 2011
I find this answer helpful
Ayurveda Specialist Dr. Ram Mani Bhandari's  Response
Dear summer
Welcome to healthcaremagic
You stated that you were on oral pills and after that Intra uterine devices. Before using them dint your physicians advices about the possible side effects of them. Major to minor there is side effects of each contraceptives that you are feelg disturb in menstural blood flow, fatigue, anxiety, weight gain and so on.
Be under supervision of your doctor and get advice about the fresh complaints.
Answered: Sun, 6 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor